Back to Journals » Drug, Healthcare and Patient Safety » Volume 2 » default

Drug, Healthcare and Patient Safety


Archive: Volume 2, 2010

TNF-α inhibitors: are they carcinogenic?

αGirindra Raval, Paulette Mehta

Drug, Healthcare and Patient Safety 2010, 2:241-247

Published Date: 6 December 2010

Insomnia medication use and the probability of an accidental event in an older adult population

Alon Y Avidan, Liisa A Palmer, Justin F Doan, et al

Drug, Healthcare and Patient Safety 2010, 2:225-232

Published Date: 12 November 2010

Safety and tolerability of antipsychotics: focus on amisulpride

Mario F Juruena, Eduardo Pondé de Sena, Irismar Reis de Oliveira

Drug, Healthcare and Patient Safety 2010, 2:205-211

Published Date: 1 October 2010

Risk management of risk management: Combining proton pump inhibitors with low-dose aspirin

Harald Vonkeman, Inger Meek, Mart van de Laar

Drug, Healthcare and Patient Safety 2010, 2:191-204

Published Date: 6 October 2010

Antiepileptic drugs and suicidality

Jeffery W Britton, Jerry J Shih

Drug, Healthcare and Patient Safety 2010, 2:181-189

Published Date: 28 September 2010

Safety and clinical efficacy of golimumab in the treatment of arthritides

Ismail Simsek, Yusuf Yazici

Drug, Healthcare and Patient Safety 2010, 2:169-180

Published Date: 28 September 2010

Profound thrombocytopenia after primary exposure to eptifibatide

Nicholas B Norgard, Brian T Badgley

Drug, Healthcare and Patient Safety 2010, 2:163-167

Published Date: 21 September 2010

Phosphodiesterase-5 inhibitors in management of pulmonary hypertension: Safety, tolerability, and efficacy

Mitchell S Buckley, Robin L Staib, Laura M Wicks, et al

Drug, Healthcare and Patient Safety 2010, 2:151-161

Published Date: 20 September 2010

Antidepressant-associated sexual dysfunction: impact, effects, and treatment

Agnes Higgins, Michael Nash, Aileen M Lynch

Drug, Healthcare and Patient Safety 2010, 2:141-150

Published Date: 9 September 2010

A danger of induction of Brugada syndrome during pill-in-the-pocket therapy for paroxysmal atrial fibrillation

Yoshiyasu Aizawa, Tomohiro Matsuhashi, Toshiaki Sato, et al

Drug, Healthcare and Patient Safety 2010, 2:139-140

Published Date: 25 August 2010

Safety and tolerability of zoledronic acid and other bisphosphonates in osteoporosis management

Luca Dalle Carbonare, Mirko Zanatta, Adriano Gasparetto, et al

Drug, Healthcare and Patient Safety 2010, 2:121-137

Published Date: 19 August 2010

Development of indicators for identifying adverse drug events in an Indian tertiary care teaching hospital

Rajakannan Thiyagu, Surulivel R Mallayasamy, Valakkathala Rajesh, et al

Drug, Healthcare and Patient Safety 2010, 2:95-100

Published Date: 30 June 2010

Incorrect description of mode of excretion of linagliptin

Hans-Juergen Woerle, Sanjay Patel

Drug, Healthcare and Patient Safety 2010, 2:93-94

Published Date: 2 June 2010

Management of glucocorticoid-induced osteoporosis: prevalence, and emerging treatment options

Juraj Payer, Kristina Brazdilova, Peter Jackuliak

Drug, Healthcare and Patient Safety 2010, 2:49-59

Published Date: 20 May 2010

Clinical safety and tolerability issues in use of triazole derivatives in management of fungal infections

Dionissios Neofytos, Edina Avdic, Anna-Pelagia Magiorakos

Drug, Healthcare and Patient Safety 2010, 2:27-38

Published Date: 20 April 2010

Antihypertensive drugs and erectile dysfunction as seen in spontaneous reports, with focus on angiotensin II type 1 receptor blockers

Elisabet Ekman, Staffan Hägg, Anders Sundström, et al

Drug, Healthcare and Patient Safety 2010, 2:21-25

Published Date: 29 March 2010

Dipeptidyl peptidase-4 inhibitors in the management of type 2 diabetes: safety, tolerability, and efficacy

Mary Elizabeth Cox, Jennifer Rowell, Leonor Corsino, et al

Drug, Healthcare and Patient Safety 2010, 2:7-19

Published Date: 28 January 2010

Beyond the black box: drug- and device-associated hypersensitivity events

Charles L Bennett, Olatokunbo S Adegboro, Elizabeth A Calhoun, Dennis Raisch

Drug, Healthcare and Patient Safety 2010, 2:1-5

Published Date: 16 February 2010